Ok, I have been on the Suboxone for almost 2 weeks. (Because of an addiction to hydrocodone). This morning I took some hyrdocodone for a toothache (haven't taken the suboxone in over 24 hours). So the pain meds did nothing for my toothache and no high feeling from them. My question is now, since I've only been on the Subs for two weeks, can I take a Sub now without feeling the Percipitated Withdrawl? It has been one hour since I took the hydrocodone. And I feel that since I haven't been on the Subs long I should be ok. I take a total of 8mg/ day of Suboxone (for the past two weeks). Will I go into percipitated withdrawl, or will I be ok? And what are the symptoms of this withdrawl?
Percipitated Withdrawl- Suboxone?
- 18 Jan 2011 by Anonymous
- 30 April 2013
- suboxone, opiate dependence, opiate withdrawal, hydrocodone, addiction
Also, I have not taken any hydrocodone for two weeks (other than this am) which also leads me to believe I wont go into p. withdrawal. Am I correct?
The symptoms feel as if you will meet your maker!!! Vomitting, other tummy problems, horrible body aches, I could go on and on, yet will not.
Please wait for pattishan61 or christine to answer your Q.
If you go into prec. WD you are gonna feel like hell!!!
Be careful, and let us know how you are doing,
Wait at LEAST 12 hours bud or you will be sorry.
YES! You need to wait!! Even though you had no reaction to the hydro, it's still in your system and resuming the subs may very well throw you in to precips! Be safe and wait at LEAST another 24 hours. The subs will still be working for another day or so even though you haven't dosed for 24 hours. Everyone is different but you really do need to wait.
I would also say that your receptor sites are pretty well saturated after two weeks on the subs. Please wait. You took vic's just this morning.
hydrocodone is fairly weak and has a short half life. I would wait a total of 6 hrs before you take your suboxone. Chances are you would go into PWD's if you took it before the hydrocodone has wore off. Good luck...
I am on Sabox also... I think you will be ok? R u just takin 1?
Having gone through precipitated wd on Dec 28, 2010, I can tell you that I would rather have a tooth pulled with a plier. ALL of them.
And my PW didn't last a measly few hours... we're talking days of complete hell.
I agree that a vic is weak and that when the sub knocks the opiates off it won't be like coming off 300mg. Dear Lord... you want to die, but you don't.
If I were you, I would wait on the sub... for at least 12 hrs to be sure. If it was a 5mg vic, it shouldnt be too bad. If it was more... Wait longer. On the other hand, if you are in danger of a serious relapse, take the suboxone--you may not feel good, but it will scare you from dipping again.
hang in there. Really. I've come so close to taking that sliver of a oxy, but the thought of having to go through this again deters me. Every day. Multiple times a day. Right now. :) Don't beat yourself up over it. that would be the worse thing to do. Youre doing good. Keep telling yourself that.
Forgive my question out there I'm still only 4 days into Drugs.com. and still learning. What is Percipitated WD? i know what regular wd is, how is percepitated wd different? is it worse? why? I'm taking Norcos right now but will be jumping to Suboxone soon and would like to know what i'll be up against. Thanks
these people below are the best!!! see what they say I have added comments but it never hurts to hear from a fresh voice they are the greatest just please keep us posted sorry I could not be of more help
Annonymous, I would wait a bit if I were you, at least 12 hours ( unless the pharmacist tells you different) and it is Methadone you have to wait 48 before getting on subs, not vics, sorry if I somehow didn't make that clear to my good friend Chris. I am getting old, I could have said vics, but usually only 24 hours without most opiates, 48 hours without methadone before starting subs. If the pharmacist doesn't answer your question for you, wait around 12 hours then take just 2 mgs. 2 hours after taking the 2 mgs, if you have no nausea, then you are probably good to take the rest of it. Most doctors will up your dose of subs if you get into a situation like this. If you have no nausea and feel fine on that 2 mgs, you should be good. The symptoms would be major nausea, feeling really really bad, withdrawal leg pain, restlessness, but mainly throwing up and nausea would be the signs vics still in system when you took subs too soon.
I have been taking suboxone for 2 years now... I havent had a sub in 4 days... but 24 hours ago i tried my first dose of methadone to see if id go that route..I didnt like the whole high feeling, it defeats the purpose of me getting help... I want to take my sub today, remember its been 24 hours since methadone dose.Since it was my very first dose on Methadone ever, should I go through precipitated withdrawal?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.